# SDR DL757952849

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314N301016B
- Condition: Errosion
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ENGINE NOSE COWL WAS FOUND WITH EROSION DAMAGE ON T/E COMPOSITE SKIN AT 6 O'CLOCK POSITION, APPROX 5 INCHES LONG.  REPAIRED PER SRM 54-11-01 AND 51-70-03.
